# SDR 07FDEA01765

- Difficulty date: May 12, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 65413331
- Condition: Gouged
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER INBOARD DOWN STOP BRACKET HAS LOOSE LOWER BOLT AND BRACKET IS GOUGED AT ATTACH BOLT BLENDED DAMAGED AREA, NDT FOR MATERIAL LOSS.  ORIGINAL THICKNESS.215", MATERIAL REMAINING IS .081 REF SRM 57-20-1 FIG 2.  FOUND TO BE OUT OF LIMITS, REF SRM 57-20-1 FIG 2.  REMOVED AND REPLACED DOWN STOP BRACKET REF SRM 51-30-2 PG 2.
